Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have had green cloudy discharge and rarely red discharge from my vaginal. I was prescribed metronidazole before these symptoms took action. I was prescribed metronidazole for a bacterial infection. Should I keep taking metronidazole or stop because of the symptoms?

2 Doctors Answered
No, it's not a side effect of metronidazole. To complete the course of your medicine. Do this 1. You should maintain a high grade of personal hygiene. 2. Do change your underclothes at least 2 times a day 3.Wear cotton under garments 4. Stay hydrated. Drink plenty of fluids. 5. Keep the area dry for more details you can consult me.
Every drug has fixed dose and given for fixed time as per indication, kindly consult your doc who prescribed you. Do not overdose drug.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.